# SDR AALA981973

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED TOP LEG STATION 560 BETWEEN STRINGER 24 LEFT AND 23 LT.  INSTALLED DOUBLER .063 INCH 7075-T6 WITH 18 'D' RIVETS .1875 INCH UNIVERSAL HEAD AND 4 'D' RIVETS .25 INCH UNIVERSAL HEAD PER SRM 51-40-3 PAGE 3 FIG 1.  (M)
